Alert archive / California / Wind Advisories in 2012

Wind Advisory 32, NWS Hanford, CA

October 21, 2012

NWS Hanford, CA issued this wind advisory at Oct 21, 2012, 3:17 PM PDT. It took effect at Oct 22, 2012, 11:00 AM PDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Oct 21, 2012, 3:17 PM PDT (22:17 UTC)
In effect from
Oct 22, 2012, 11:00 AM PDT
Expired
Oct 22, 2012, 7:50 PM PDT
In force
9 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

262 
WWUS76 KHNX 212217
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
317 PM PDT SUN OCT 21 2012

CAZ099-220400-
/O.NEW.KHNX.WI.Y.0032.121022T1800Z-121023T0300Z/
/O.CON.KHNX.WI.Y.0031.000000T0000Z-121022T0900Z/
SOUTHEASTERN KERN COUNTY DESERT-
317 PM PDT SUN OCT 21 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT MONDAY...
...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM PDT MONDAY FOR
THE SOUTHEASTERN KERN COUNTY DESERT. A WIND ADVISORY REMAINS IN
EFFECT UNTIL 2 AM PDT MONDAY FOR THE SOUTHEASTERN KERN COUNTY
DESERT. 

* WINDS: WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS AROUND 50 
  MPH...ESPECIALLY BELOW MOUNTAIN PASSES AND CANYONS.

* TIMING: WINDS INCREASING AFTER NOON AND CONTINUING INTO THE LATE
  NIGHT HOURS. THE WINDS WILL DIMINISH AFTER MIDNIGHT TONIGHT AND
  ARE EXPECTED TO REDEVELOP DURING BY MONDAY AFTERNOON. 

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...HIGHWAY 14 FROM ROSAMOND TO JAWBONE CANYON...HIGHWAY
  58.

* IMPACTS: GUSTY CROSSWINDS MAY MAKE TRAVEL DIFFICULT FOR HIGH 
  PROFILE VEHICLES...ESPECIALLY BELOW MOUNTAIN PASSES AND 
  CANYONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
30 MPH OR GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ098-220400-
/O.NEW.KHNX.WI.Y.0032.121022T1800Z-121023T0300Z/
INDIAN WELLS VALLEY-
317 PM PDT SUN OCT 21 2012

...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM PDT MONDAY FOR
THE INDIAN WELLS VALLEY. 

* WINDS:  WEST TO SOUTHWEST 20 TO 30 MPH WITH GUSTS AROUND 45 
  MPH...ESPECIALLY BELOW MOUNTAIN PASSES AND CANYONS.

* TIMING: LATE MONDAY MORNING THROUGH MONDAY EVENING.

* LOCATIONS INCLUDE: RIDGECREST...CHINA LAKE...AND INYOKERN.

* IMPACTS: GUSTY CROSSWINDS MAY MAKE TRAVEL DIFFICULT FOR HIGH 
  PROFILE VEHICLES...ESPECIALLY BELOW MOUNTAIN PASSES AND 
  CANYONS. ROADS IMPACTED INCLUDE HIGHWAYS 14 AND 178...AS WELL AS
  U.S 395.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BSO

WEATHER.GOV/HANFORD
4 follow-up statements
182 
WWUS76 KHNX 220336
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
836 PM PDT SUN OCT 21 2012

CAZ099-221145-
/O.CAN.KHNX.WI.Y.0031.000000T0000Z-121022T0900Z/
/O.CON.KHNX.WI.Y.0032.121022T1800Z-121023T0300Z/
SOUTHEASTERN KERN COUNTY DESERT-
836 PM PDT SUN OCT 21 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT
MONDAY...

 A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT MONDAY
FOR THE SOUTHEASTERN KERN COUNTY DESERT.

* WINDS: WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS AROUND 50 
  MPH...ESPECIALLY BELOW MOUNTAIN PASSES AND CANYONS.

* TIMING: WINDS WILL REDEVELOP BY MONDAY AFTERNOON.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE 

* IMPACTS: GUSTY CROSSWINDS MAY MAKE TRAVEL DIFFICULT FOR HIGH 
  PROFILE VEHICLES...ESPECIALLY BELOW MOUNTAIN PASSES AND 
  CANYONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
30 MPH OR GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ098-221145-
/O.CON.KHNX.WI.Y.0032.121022T1800Z-121023T0300Z/
INDIAN WELLS VALLEY-
836 PM PDT SUN OCT 21 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT
MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT MONDAY
FOR THE INDIAN WELLS VALLEY. 

* WINDS: WEST TO SOUTHWEST 20 TO 30 MPH WITH GUSTS AROUND 45 
  MPH...ESPECIALLY BELOW MOUNTAIN PASSES AND CANYONS.

* TIMING: LATE MONDAY MORNING THROUGH MONDAY EVENING.

* LOCATIONS INCLUDE: RIDGECREST

* IMPACTS: GUSTY CROSSWINDS MAY MAKE TRAVEL DIFFICULT FOR HIGH 
  PROFILE VEHICLES...ESPECIALLY BELOW MOUNTAIN PASSES AND 
  CANYONS. ROADS IMPACTED INCLUDE HIGHWAYS 14 AND 178...AS 
  WELL AS U.S 395. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DUDLEY

WEATHER.GOV/HANFORD
486 
WWUS76 KHNX 221141
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
441 AM PDT MON OCT 22 2012

CAZ098-099-221945-
/O.CON.KHNX.WI.Y.0032.121022T1800Z-121023T0300Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
441 AM PDT MON OCT 22 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
PDT THIS EVENING FOR THE KERN COUNTY DESERTS. 

* WINDS: WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS AROUND 50 
  MPH...ESPECIALLY BELOW MOUNTAIN PASSES AND CANYONS.

* TIMING: WINDS WILL REDEVELOP BY AFTERNOON.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
   MOJAVE 

* IMPACTS: GUSTY CROSSWINDS MAY MAKE TRAVEL DIFFICULT FOR HIGH 
  PROFILE VEHICLES...ESPECIALLY BELOW MOUNTAIN PASSES AND 
  CANYONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
30 MPH OR GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MCB

WEATHER.GOV/HANFORD
092 
WWUS76 KHNX 221949
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1249 PM PDT MON OCT 22 2012

CAZ098-099-230300-
/O.CON.KHNX.WI.Y.0032.000000T0000Z-121023T0300Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
1249 PM PDT MON OCT 22 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR
THE KERN COUNTY DESERTS. 

* WINDS: WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS AROUND 50 
  MPH...ESPECIALLY BELOW MOUNTAIN PASSES AND CANYONS.

* TIMING: WINDS WILL REDEVELOP BY AFTERNOON.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST 

* IMPACTS: GUSTY CROSSWINDS MAY MAKE TRAVEL DIFFICULT FOR HIGH 
  PROFILE VEHICLES...ESPECIALLY BELOW MOUNTAIN PASSES AND 
  CANYONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
30 MPH OR GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MOLINA

WEATHER.GOV/HANFORD
417 
WWUS76 KHNX 230250
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
750 PM PDT MON OCT 22 2012


CAZ098-099-230400-
/O.CAN.KHNX.WI.Y.0032.000000T0000Z-121023T0300Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
750 PM PDT MON OCT 22 2012

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND
ADVISORY FOR THE KERN COUNTY DESERT AND IS NO LONGER IN EFFECT.

$$

WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Oct 21, 2:51 PM PDT, 26 minutes earlier.

Area forecast discussion, Oct 21, 2:51 PM PDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
251 PM PDT SUN OCT 21 2012

.SYNOPSIS...
A PACIFIC STORM SYSTEM IS CURRENTLY APPROACHING CENTRAL CALIFORNIA
AND WILL MOVE OVER THE AREA TONIGHT...BRINGING A CHANCE OF RAIN AND
HIGHER ELEVATION SNOW. THIS SYSTEM WILL CONTINUE IMPACTING THE AREA
THROUGH AT LEAST TUESDAY...TEMPERATURES ARE EXPECTED TO BE COOLER
FOR THE REMAINDER OF THIS WEEK AS ONSHORE FLOW CONTINUES.

&&

.DISCUSSION...THE MUCH ADVERTISED COOLDOWN IS QUITE EVIDENT THIS
AFTERNOON AS 24-HR TEMP TRENDS ARE AVERAGING 4 TO 12 DEGREES
LOWER THROUGHOUT THE CWA. THIS MAKES TODAY THE COOLEST DAY SINCE
OCTOBER 13TH. COLD FRONTAL PASSAGES DURING THE NEXT FEW DAYS WILL
HERALD SOME OF THE COOLEST WEATHER WE'VE SEEN SO FAR THIS SEASON
IN THE DAYS TO COME.

ONE OF THESE COLD FRONTS SWEPT THROUGH THE CWA LAST NIGHT. IN ITS
WAKE...A NORTHWESTERLY FLOW HAS PILED UP SOME LOW CLOUDS ALONG
THE WEST FACING SLOPES OF THE SIERRA...ESPECIALLY IN TULARE COUNTY
WHERE THEY HAVE BEEN STUBBORN TO BREAK THIS AFTERNOON. MEANWHILE...
HIGH CLOUDS ARE MOVING IN FROM THE NORTH THIS AFTERNOON. THESE
HIGH CLOUDS ARE IN ADVANCE OF ANOTHER COLD FRONT THAT WILL MOVE
SOUTHWARD THROUGH OUR CWA MONDAY.

PRECIPITATION ASSOCIATED WITH THE NEXT COLD FRONT WILL BE MOSTLY
CONFINED TO THE SOUTHERN SIERRA...ESP NORTH OF KINGS CANYON. THE
HEAVIEST PRECIP WILL BE NEAR YOSEMITE NP WHERE JET DYNAMICS AND
OROGRAPHIC LIFT ARE MORE PRONOUNCED. MODEL QPF AND RFC QPF SUPPORT
A WINTER STORM WARNING...AT LEAST FOR THE FIRST STORM OF THE
SEASON...IN YOSEMITE FROM LATE TONIGHT THROUGH MONDAY. ALTHOUGH
THE REMAINDER OF THE SOUTHERN SIERRA RECEIVES SIGNIFICANTLY LESS
SNOW FROM THIS SYSTEM...THE REGION WILL STILL BE IMPACTED BY
STRONG WINDS ALONG THE SIERRA CREST AND MUCH COLDER TEMPERATURES
DURING THE NEXT 24 TO 36 HOURS.

IN THE SJ VLY...PRECIP LATE TONIGHT AND MONDAY WILL BE NOMINAL
AT BEST...RANGING FROM ONLY A TRACE TO A FEW HUNDREDTHS FROM
FRESNO COUNTY SOUTHWARD TO AS MUCH AS A TENTH OF AN INCH IN MERCED
COUNTY BY MONDAY NIGHT.

THE MODELS BRING ANOTHER COLD FRONT INTO THE CWA ON TUESDAY.
THIS PARTICULAR FRONT APPEARS AS THOUGH IT WILL BE GREATLY
LIMITED ON MOISTURE SO WOULD EXPECT MOSTLY A REJUVENATION OF
OROGRAPHICALLY INDUCED SHOWERS IN THE UPSLOPE REGIONS OF OUR CWA
BY TUESDAY AFTERNOON WITH AT MOST AN ISOLATED SHOWER OR SOME
SPRINKLES IN THE SJ VLY FROM FRESNO COUNTY NORTH.

IN THE KERN COUNTY DESERT...DRY WEATHER WILL PREVAIL THROUGH
TUESDAY. HOWEVER...AS THE UPPER LEVEL JET SETTLES SOUTHWARD...
WESTERLY WINDS WILL RAMP UP TO ADVISORY LEVELS BY MONDAY AFTN
AND EVENING. DESPITE A BRIEF LULL MONDAY NIGHT...WINDS WILL
REMAIN VERY BLUSTERY THROUGH TUESDAY EVENING...IF NOT LONGER. A
WIND ADVISORY WILL BE ISSUED LATER TODAY IN THIS REGION FOR MONDAY
AFTN/EVE. FUTURE SHIFTS MAY NEED TO EXTEND THIS WIND ADVISORY
THROUGH TUESDAY.

THE MODELS FORECAST YET ANOTHER COLD FRONT TO MOVE THROUGH THE CWA
WEDNESDAY AFTERNOON AND EVENING BUT THERE IS SOME UNCERTAINTY AS
TO HOW FAR SOUTH ITS MOISTURE AND DYNAMICS GET. AT THIS TIME...IT
LOOKS AS THOUGH THE BEST CHANCE OF SHOWERS WITH THIS FRONT WILL BE
NORTH OF FRESNO COUNTY...BUT NONE OF THE MODELS SEEM TO AGREE ON
WHERE THE SRN EXTENT OF MEASURABLE PRECIP WILL BE. NONETHELESS...
THIS SYSTEM WILL SUPPORT GOOD OROGRAPHIC LIFT WITH ADDITIONAL PRECIP
OVER THE SIERRA MAINLY NORTH OF KINGS CANYON WEDNESDAY INTO WED
NIGHT. THERE IS MUCH HIGHER CONFIDENCE THAT MAX TEMPS WILL RUN
COOLER THAN NORMAL AND SKIES WILL REMAIN MOSTLY CLOUDY THROUGHOUT
MUCH OF THE CWA MONDAY THROUGH WEDNESDAY.

THE MODELS FORECAST A NORTHWESTERLY FLOW ALOFT TO CONTINUE OVER
CENTRAL CA THURSDAY THROUGH SATURDAY. DURING THIS TIME...TEMPS WILL
BE SLOW TO MODERATE BUT SHOULD RECOVER TO SEASONABLE LEVELS BY
SATURDAY. UPPER LEVEL DISTURBANCES EMBEDDED IN THE NORTHWESTERLY
FLOW COULD BRUSH THE NORTHERNMOST PORTION OF THE CWA WITH SOME
LIGHT PRECIP THURSDAY AND PERHAPS AGAIN SATURDAY (GFS SOLN ONLY).
AFTERWARD...THE MODELS BUILD AN EPAC RIDGE EASTWARD INTO CA WITH
DRY AND WARMER WEATHER NEXT SUNDAY.

&&

.AVIATION...
AREAS OF IFR CONDITIONS CONTINUING OVER THE TULARE COUNTY FOOTHILLS
THROUGH 06Z MONDAY. AREAS MVFR CIGS DEVELOPING OVER THE SOUTHERN
SIERRA MAINLY NORTH OF KINGS CANYON AFTER 01Z MONDAY...THEN CLOUD
COVER THICKENING AND SPREADING SOUTH OVER THE MOUNTAINS AND
FOOTHILLS WITH SCATTERED SHOWERS...LOWERING CIGS AND AREAS OF
MOUNTAIN OBSCURATION THROUGH 00Z TUESDAY. OTHERWISE...VFR CONDITIONS
CAN BE EXPECTED ACROSS THE CENTRAL CALIFORNIA INTERIOR THROUGH 00Z
TUESDAY.

&&

.AIR QUALITY ISSUES...
NONE.

&&

.CERTAINTY...

THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS MEDIUM.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM.

THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED
BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING FOR YOSEMITE NP FROM MIDNIGHT TONIGHT TO
MIDNIGHT PDT MONDAY NIGHT ABOVE 6000 FEET CAZ096.

WIND ADVISORY UNTIL 2 AM PDT MONDAY CAZ099.

WIND ADVISORY FROM 11 AM TO 8 PM PDT MONDAY CAZ098-099.

&&

PUBLIC...DURFEE
AVN/FW...JEB
SYNOPSIS...BSO

WEATHER.GOV/HANFORD
Hazardous weather outlook, Oct 21, 1:29 PM PDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
129 PM PDT SUN OCT 21 2012

CAZ096-220830-
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
129 PM PDT SUN OCT 21 2012

...WINTER STORM APPROACHING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN SIERRA NEVADA
FROM YOSEMITE TO KINGS CANYON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WINTER STORM WARNING HAS BEEN ISSUED FOR ELEVATIONS ABOVE 6000
FEET IN THE YOSEMITE NATIONAL PARK AREA BEGINNING MIDNIGHT
TONIGHT.

SEE THE WINTER WEATHER MESSAGE /SFOWSWHNX/ ISSUED BY THE NATIONAL
WEATHER SERVICE FORECAST OFFICE HANFORD FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE WINTER STORM WARNING FOR ELEVATIONS ABOVE 6000 FEET IN THE
YOSEMITE NATIONAL PARK AREA WILL REMAIN IN EFFECT THROUGH MIDNIGHT
MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

CAZ098-099-220830-
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
129 PM PDT SUN OCT 21 2012

...STRONG GUSTY WINDS IN THE KERN COUNTY DESERT AREAS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY DESERTS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WIND ADVISORY IS IN EFFECT FOR THE SOUTHEASTERN KERN COUNTY
DESERT THROUGH TONIGHT.

SEE THE WEATHER MESSAGE /SFONPWHNX/ ISSUED BY THE NATIONAL
WEATHER SERVICE FORECAST OFFICE HANFORD FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE WIND ADVISORY REMAINS IN EFFECT FOR THE SOUTHEASTERN KERN COUNTY
DESERT THROUGH 2 AM PDT MONDAY MORNING.

A WIND ADVISORY WILL BE IN EFFECT AGAIN FROM 11 AM TO 8 AM PDT
MONDAY FOR THE KERN COUNTY DESERTS. GUSTY WINDS ARE EXPECTED TO
CONTINUE TUESDAY AND WEDNESDAY.

SEE THE WEATHER MESSAGE /SFONPWHNX/ ISSUED BY THE NATIONAL
WEATHER SERVICE FORECAST OFFICE HANFORD FOR MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

CAZ089>095-097-220830-
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS-
TULARE COUNTY FOOTHILLS-KERN COUNTY MOUNTAINS-
TULARE COUNTY MOUNTAINS-
129 PM PDT SUN OCT 21 2012

...MUCH COOLER WITH RAIN AND HIGHER ELEVATION SNOW EARLY THIS
WEEK...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR CENTRAL CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STORM SYSTEM ORIGINATING IN THE GULF OF ALASKA WILL INTENSIFY
AND REMAIN ANCHORED OFF THE PACIFIC NORTHWEST COAST DURING THE
NEXT FEW DAYS. ALTHOUGH THE STORM REMAINS WELL TO OUR NORTH...IT
WILL BRING A COUPLE OF COLD FRONTS THROUGH THE CENTRAL CALIFORNIA
INTERIOR EARLY THIS WEEK ACCOMPANIED BY SHOWERS AND GUSTY WINDS
OVER THE HIGHER TERRAIN.

SEE THE SPECIAL WEATHER STATEMENT /SFOSPSHNX/ ISSUED BY THE
NATIONAL WEATHER SERVICE FORECAST OFFICE HANFORD FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A STORM SYSTEM ORIGINATING IN THE GULF OF ALASKA WILL INTENSIFY
AND REMAIN ANCHORED OFF THE PACIFIC NORTHWEST COAST DURING THE
NEXT FEW DAYS. ALTHOUGH THE STORM REMAINS WELL TO OUR NORTH...IT
WILL BRING A COUPLE OF COLD FRONTS THROUGH THE CENTRAL CALIFORNIA
INTERIOR EARLY IN THE WEEK ACCOMPANIED BY SHOWERS AND GUSTY WINDS
OVER THE HIGHER TERRAIN.

SEE THE SPECIAL WEATHER STATEMENT /SFOSPSHNX/ ISSUED BY THE
NATIONAL WEATHER SERVICE FORECAST OFFICE HANFORD FOR MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

JEB

In the hours before

Special weather statement, Oct 21, 12:31 PM PDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
1231 PM PDT SUN OCT 21 2012

CAZ089>099-220400-
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS-
TULARE COUNTY FOOTHILLS-KERN COUNTY MOUNTAINS-
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
1231 PM PDT SUN OCT 21 2012

...MUCH COOLER WITH RAIN AND HIGHER ELEVATION SNOW MONDAY THROUGH
TUESDAY...

A STORM SYSTEM ORIGINATING IN THE GULF OF ALASKA WILL INTENSIFY
AND REMAIN ANCHORED OFF THE PACIFIC NORTHWEST COAST DURING THE
NEXT FEW DAYS. ALTHOUGH THE STORM REMAINS WELL TO OUR NORTH...IT
WILL BRING A COUPLE OF COLD FRONTS THROUGH THE CENTRAL CALIFORNIA
INTERIOR EARLY THIS WEEK ACCOMPANIED BY SNOW AND STRONG WINDS
OVER THE HIGHER ELEVATIONS OF THE SIERRA AND LIGHT RAIN IN THE
LOWER ELEVATIONS.

IN THE SOUTHERN SIERRA NEVADA...STRONG WINDS GUSTING AS HIGH AS
80 MPH ARE LIKELY OVER THE CREST THROUGH MONDAY EVENING. SNOW
LEVELS WILL LOWER TO BETWEEN 6000 FEET AND 7000 FEET BY MONDAY
EVENING. SNOW ACCUMULATIONS OF UP TO 8 INCHES ARE LIKELY IN THE
HIGH COUNTRY OF YOSEMITE NATIONAL PARK WITH LESSER AMOUNTS
OVER THE REMAINDER OF THE SOUTHERN SIERRA BY MONDAY EVENING.

IN THE LOWER ELEVATIONS SUCH AS THE SIERRA FOOTHILLS...RAIN AMOUNTS
OF UP TO A QUARTER OF AN INCH ARE POSSIBLE MONDAY INTO MONDAY
NIGHT. RAIN AMOUNTS WILL BE RELATIVELY LIGHT IN THE SAN JOAQUIN
VALLEY RANGING FROM ONLY A TRACE TO A FEW HUNDREDTHS FROM FRESNO
COUNTY SOUTHWARD TO AS MUCH AS A TENTH OF AN INCH IN MERCED COUNTY
BY MONDAY NIGHT.

IN THE KERN COUNTY MOUNTAINS AND DESERT...WESTERLY WINDS WILL
GUST TO AROUND 50 MPH THROUGH AND BELOW THE PASSES MONDAY
AFTERNOON AND EVENING. OTHERWISE...DRY WEATHER WILL PREVAIL IN THE
DESERT WITH NOTHING MORE THAN ISOLATED SHOWERS IN THE MOUNTAINS.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE
FOR FURTHER UPDATES ON THE UPCOMING CHANGE IN THE WEATHER PATTERN.

DURFEE

WEATHER.GOV/HANFORD

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 21, 11:20 AM PDTWind AdvisoryHNX9 hr
Oct 21, 12:16 PM PDTWinter Storm WarningHNX32 hr

Nearby

Wind Advisories in California, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.